|going in for surgery
May 12, 2010
| Response from Mr. Vergel
Sustiva may speed up the clearance of anesthesia in your body. You should always tell physicians that are operating on you about all medications and supplements you are taking.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Swollen Lymph Glands After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vaginal Discharge After Fisting Worried I Have HIV
- Can My Penis Fall Off From An Std?
- Can You Get Hepatitis From A Kiss?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.